What problems can occur in hypoglycaemia – Healthysi.com
After meals, the level of glucose increases and then it starts decreasing after about 4 to 6 hours. If it has not been eaten again, then in some individuals, its level decreases more than the limit and problems arise due to headache, dizziness, weakness, fatigue, and dark pain in front of eyes. If there is no awareness on fasting, there is a danger of hypoglycemia suffocation.
Alcohol intake, especially with empty stomach stomach, is likely to reduce blood glucose levels suddenly. Disease patients are more susceptible to adverse side effects due to alcohol. Giving some medicines also threatens to reduce glucose in the blood. Do not take food from time to time, doing empty stomach exercises can cause hypoglycemia problems.
problems in hypoglycaemia
- More appetite, sweating, body vibrations and panic Weakness in late symptoms and staggering in walking.
- Seeing less or blurred.
- Suddenly dark eyes in front of the eye.
- Forget things Unconsciousness
- The heart rate increases. Patients get nervous by feeling the throbbing heart.
Dizziness comes and they remain in the state of indecision, they remain confused.
How to prevent hypoglycemia in diabetes
Check blood glucose levels
By knowing the level of your blood glucose, you can understand how much medication you have to take, what you have to eat, and how to be physically active. To know your blood glucose level, check yourself with the blood sugar of your doctor’s advice.
Take regular meals and snacks
Your food plan is important to prevent hypoglycemia, to keep your blood glucose levels very low, take regular meals and snacks with the right amount of carbohydrate. Apart from this, if you drink alcoholic beverages, it is best to eat some food with drinks.
Diabetic patients should always have sugary foods. Take immediate care of symptoms of hypoglycemia as soon as they occur. First take about 15 to 20 grams (3 to 4 teaspoons) of sugar or glucose. If you do not get relief after ten minutes, then take this amount again and take it.